# SDR RAIA201304090001

- Difficulty date: April 9, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 23,245 hours, 21,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECT THE FLIGHT CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND LUBED THE PASSENGER DOOR LINKAGE.  THE DOOR OPS CHECK GOOD.
